Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Drug fumes makes sick. Taking suboxone, lamictal, propanol. Burning in eyes, nose, throat, chest, nausea. What can the fumes be about?

i live in a duplex and im in the bottom apartment. i believe my neighbors are using drugs but not sure what it is. the fumes are very strong and making me sick. ive been told it could be bath salts. i dont know but it scares me because ive never been around anything like that before. im taking suboxone , lamictal and propanol and im really scared something bad is going to happen to me from inhaling these fumes. i wake up with burning in my eyes, nose , throat and chest,nausiated amd feel disoriented. what do you think it is and what should i do?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi! Thank you for your question. Honestly, it is very difficult to determine from what chemical compound the fumes are coming from based solely on your description of your symptoms. I would suggest that you ask your other neighbors if they are experiencing the same symptoms that you are having. Together, you may have to talk to the neighbors allegedly causing the fumes and complain about it to the proper authorities if necessary. In the meantime, make sure that you have good ventilation in your bedroom so that fresh air can dissipate whatever compounds are spreading.

Dr Galera
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor